MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENCORE 26; SYRINGE, BALLOON INFLATION

BOSTON SCIENTIFIC CORPORATION ENCORE 26; SYRINGE, BALLOON INFLATION
Model Number 25335
Medical Device Problem Codes Contamination (1120); Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a sterility issue occurred.The target lesion was located in the superficial femoral artery.An encore 26 inflation device was selected for debulk procedure.Prior to the procedure, the packaging did not open properly, and the sterility of the device was compromised.The tear tab remained intact.No issues were noted with the packaging prior to opening, and no physical damage was observed.The device was not used during the procedure.The procedure was completed with an alternate device with no reported patient complications.
 
Additional Manufacturer Narrative
Device evaluated by manufacturer: the encore device returned for analysis.A visual inspection revealed that a portion of the device's pouch had become stuck to the seal of the plastic tray.A review of the media shows pictures where portions of the inner pouch got stuck on the seal on the plastic tray where the encore device is packaged while it was being removed.The reported issues of packaging damaged/defective and device not sterile were confirmed.Inspection of the remainder of the device presented no other damage or irregularities.
 
Event or Problem Description

Brand Name
ENCORE 26
Common Device Name
SYRINGE, BALLOON INFLATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23415775
Report Number2124215-2025-77757
Device Sequence Number15724500
Product Code MAV
UDI-Device Identifier08714729183624
UDI-Public(01)08714729183624(17)270502(10)36426028
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K955869
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number25335
Device Catalogue Number25335
Device Lot Number0036426028
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2025
Supplement Date Received by Manufacturer12/05/2025
Initial Report FDA Received Date10/29/2025
Supplement Report FDA Received Date12/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown